# SDR UALA2013041502586

- Difficulty date: April 12, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 57,332 hours, 6,694 cycles
- Engine: Pwa PW4056
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NO LAND 3 AND IDS DU DISPLAYED.  CREW REPORTED F/O PFD BLANKED AND ODOR OF BURNING IN AREA OF DISPLAY UNIT.  REMOVED F/O PFD PER MM AND CONFIRMED BURNING ODOR FROM DU.  REPLACED DU PER MM 31-61-02 AND ACCOMPLISHED SOFTWARE INSTALLATION PER MM, F/O PFD NOW OPS NORMAL.
